# SDR DALA2024070806922

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION SEAT TRACK -Y1292 LOCATED AT LEVEL FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y1262 LOCATED ON FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-42-11-801 AND A319 SRM 51-72-11. (0434278)
